CSN Login
Members Online: 0

You are here

Scary update on hip surgery

Annabelle41415's picture
Annabelle41415
Posts: 6514
Joined: Feb 2009

Well I've been in so much pain and I'm thinking that resection was easier pain because you didn't have to exercise.  Monday night about 3:15 a.m. I woke up to a pounding so hard in my ears of my heartbeat and it was going so fast and I waited a moment but it did't get any better so I woke my husband and asked him to get the blood pressure cuff and when I took it, it read 128 beats per mintue.  Had nurse come out during the day earlier and BP was 110/60 and bpm 65.  My heartbeat was pounding so bad in my head and I was scared.  My BP then was 170/98 resting and bpm 130 so told husband to call 911.  Three beautiful guys (LOL) showed up and did an EKG and monitored my heart and it went down to 117 bpm and more before they left.  I'm on so many new pills now so I'm not sure what happened, but I've never called them before.  Please keep me in continued thought that all continues to do well as I'm just not feeling well but just plugging along.

Hugs!  Kim

Yolllmbs's picture
Yolllmbs
Posts: 361
Joined: May 2014

Kim,

     I'm so sorry for your problems. I'm going to swing chickens, pray and send good thoughts. Are you sure your Bp and heart rate didn't go up when the cute EMTs showed up?

 

Yolanda

Annabelle41415's picture
Annabelle41415
Posts: 6514
Joined: Feb 2009

Actually the beats went down seeing them. 

Kim

hippiechicks
Posts: 509
Joined: Sep 2012

Hi Kim, 

I hope things are getting better from you!  I just wanted to let you know that this has happened to me several times.  Woke me straight out of a sleep.  I have found for me it was a reaction to pennicilin once, zpack also does that to me, and anything with epinephrin (sp). It scared the daylights out of me also.  I have found asthma drugs and sudafed or any such drug will do this to me also.  If you are taking a bunch of meds, I would check the small print on them to see if this is a common or even not so common reaction.  Zpack for instance does state it as far as I know .. 

My best to you .. 

Best of luck and wishing you a comfortable recovery from this point forward. 

 

Easyflip's picture
Easyflip
Posts: 588
Joined: May 2013

Hope you figure it out, sounds scary. Calming energy sent your way : )

Easyflip/Richard

Trubrit's picture
Trubrit
Posts: 5175
Joined: Jan 2013

definitely a reaction to something. I hope your team starts to monitor your meds, so that they can figure out what caused such a dramatic rise in your BP.  

I have the same reaction to NyQuil & Tylenol PM.  

You are in my prayers. 

Sur - Trubrit

janderson1964
Posts: 2215
Joined: Oct 2011

That soundw very scary. Those are highnumbers. Fortinately you have a hearbeat monito and blood pressure cuff and had the sense to call 911. I am glad you numbers came down but I would call your doc today since you mentioned all the meds that you are on. 

You got me thinking about getting a BP cug and heartbeat monitor with all the meds I am on. I will keep you in my prayers.

Subscribe to Comments for "Scary update on hip surgery"